# SDR CALA9601592

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 392
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD LAV FLOOR ANGLE CORRODED AT B.S. 392.  THE FLOOR ANGLE WAS REMOVED AND A REPLACEMENT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
